按条件检索“171”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: 万方 × 数据来源: CSCD × 出版年: 2012 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. The modified method of characteristics with mixed finite element domain decomposition procedures for the transient behavior of a semiconductor device EI SCOPUS SCIE

作者:Yuan, Y.

作者机构:[Yuan, Y] Institute of Mathematics, Shandong University, Jinan 250100, China

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2012,Vol.28,Issue.1,353-368

资源类型:期刊论文

WOS:000297922100019

2. A result on quasi-periodic solutions of a nonlinear beam equation with a quasi-periodic forcing term EI SCOPUS SCIE

作者:Wang, Y.;Si, J.

作者机构:[Wang, Y] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, School of Statistics and Mathematics, Shandong Economic University, Jinan, Shandong 250014, China;[ Si, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:ZAMP: Zeitschrift fur Angewandte Mathematik und Physik: = Journal of Applied Mathematics and Physics: = Journal de Mathematiques et de Physique Appliquees,ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK,2012,Vol.63,Issue.1,189-190

WOS被引数:5

资源类型:期刊论文

WOS:000299505900009

3. Quasi-periodic solutions of a non-autonomous wave equations with quasi-periodic forcing SCOPUS SCIE

作者:Si, J.

作者机构:[Si, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Journal of Differential Equations,JOURNAL OF DIFFERENTIAL EQUATIONS,2012,Vol.252,Issue.10,5274-5360

WOS被引数:13

资源类型:期刊论文

WOS:000301901100007

4. Representation Theorems for Generators of BSDEs in L-p Spaces CSCD SCOPUS SCIE

作者:Song, Li; Hu, Feng; Chen, Zeng-jing

作者机构:[Song, L] School of Mathematics, Shandong University, Jinan 250100, China, School of Finance, Shandong Polytechnic University, Jinan 250100, China;[ Hu, F] School of Mathematics, Shandong University, Jinan 250100, China, Department of Mathematics, Qufu Normal University, Qufu 273165, China;[ Chen, Z.-J] School of Mathematics, Shandong University, Jinan 250100, China, Department of Financial Engineering, Ajou University, Suwon 443749, South Korea

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2012,Vol.28,Issue.2,255-264

资源类型:期刊论文

WOS:000303477100006

5. 轻量级分组密码算法MIBS不可能差分分析 CSCD

作者:杜承航;陈佳哲

作者机构:[杜承航] 山东大学数学学院, 密码技术与信息安全教育部重点实验室, 济南, 山东 250100, 中国.;[陈佳哲] 山东大学数学学院, 密码技术与信息安全教育部重点实验室, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shangdong University,2012,Vol.47,Issue.7,55-58+69

资源类型:期刊论文

6. 有限域上超椭圆曲线离散对数问题的错误攻击(英文) CSCD SCOPUS SCIE

作者:王明强;薛海洋;展涛;

作者机构:[Wang Mingqiang] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.;[Zhan Tao] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.;[Xue Haiyang] Institute of Information Engineering, Chinese Academy of Sciences, State Key Laboratory of Information Security, Beijing 100864, China.

来源:中国通信,CHINA COMMUNICATIONS,2012,Vol.9,Issue.11,150-161

WOS被引数:1

资源类型:期刊论文

WOS:000311655500016

7. 两类分数阶对流-扩散方程的有限差分方法 CSCD

作者:张红玉;崔明荣

作者机构:[张红玉] 山东大学数学学院, 济南, 山东 250100, 中国.;[崔明荣] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shangdong University,2012,Vol.47,Issue.6,40-48

资源类型:期刊论文

8. 无线Ad hoc网络中干扰感知的拓扑管理

作者:郭静;禹继国;王光辉;

作者机构:[郭静;禹继国;王光辉]曲阜师范大学计算机科学学院;[郭静;禹继国;王光辉]山东大学数学学院

来源:计算机技术与发展,Computer Technology and Development,2012,Issue.01,133-136+151

资源类型:期刊论文

9. Modified characteristic finite difference fractional step method for moving boundary value problem of percolation coupled system EI SCOPUS SCIE

作者:Yuan, Yi-rang; Li, Chang-feng; Sun, Tong-jun

作者机构:[Yuan, Y.-R] Institute of Mathematics, Shandong University, Jinan 250100, China;[ Li, C.-F] School of Economics, Shandong University, Jinan 250100, China;[ Sun, T.-J] Institute of Mathematics, Shandong University, Jinan 250100, China

来源:应用数学和力学(英文版),APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2012,Vol.33,Issue.2,177-194

WOS被引数:2

资源类型:期刊论文

WOS:000299088800004

10. Empirical likelihood analysis of longitudinal data involving within-subject correlation CSCD SCOPUS SCIE

作者:Shuang HU;Lu LIN

作者机构:[Hu, S] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Lin, L] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2012,Vol.28,Issue.4,731-744

资源类型:期刊论文

WOS:000311514700013

11. Componentwise complementary cycles in multipartite tournaments CSCD SCOPUS SCIE

作者:He, Zhi-hong; Li, Guo-jun; Zhou, Xue-qin

作者机构:[He, Z.-H] School of Mathematics and Information Science, Yantai University, Yantai 264005, China;[ Li, G.-J] School of Mathematics and System Sciences, Shandong University, Jinan 250100, China;[ Zhou, X.-Q] School of Mathematics and Information Science, Yantai University, Yantai 264005, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2012,Vol.28,Issue.1,201-208

资源类型:期刊论文

WOS:000298041700019

12. Estimate for exponential sums and its applications SCOPUS SCIE

作者:Yao, Weili

作者机构:[Yao, W] Department of Mathematics, College of Sciences, Shanghai University, Shanghai 200444, China, School of Mathematics, Shandong University, Jinan 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2012,Vol.7,Issue.4,765-783

资源类型:期刊论文

WOS:000306192900011

13. Explicit solutions of the G-heat equation for a class of initial conditions EI SCOPUS SCIE

作者:Hu, M.

作者机构:[Hu, M] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Nonlinear Analysis: An International Multidisciplinary Journal,NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2012,Vol.75,Issue.18,6588-6595

WOS被引数:1

资源类型:期刊论文

WOS:000309691700019

14. Light Subgraphs in the Family of 1-Planar Graphs with High Minimum Degree CSCD SCOPUS SCIE

作者:Xin ZHANG;Gui Zhen LIU;Jian Liang WU;

作者机构:[Xin ZHANG;Gui Zhen LIU;Jian Liang WU]School of Mathematics, Shandong University

来源:Acta Mathematica Sinica,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2012,Vol.28,Issue.6,1155-1168

WOS被引数:6

资源类型:期刊论文

WOS:000304093000005

15. 扩展G-期望下的最小卷积问题 CSCD

作者:Liu,Zhi;Bai,Xuepeng

作者机构:[刘智] 山东大学数学学院, 济南, 山东 250100, 中国.;[白学鹏] 山东大学数学学院, 济南, 山东 250100, 中国

来源:应用概率统计,Chinese Journal of Applied Probability and Statistics,2012,Vol.28,Issue.3

资源类型:期刊论文

16. 函数逆P-集合与信息规律融合 CSCD

作者:史开泉

作者机构:[史开泉] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shangdong University,2012,Vol.47,Issue.8,73-80

资源类型:期刊论文

17. 拟弹性空间注记 CSCD

作者:曹贞波;谭安辉;许玉铭

作者机构:[曹贞波] 山东大学数学学院, 济南, 山东 250100, 中国.;[谭安辉] 山东大学数学学院, 济南, 山东 250100, 中国.;[许玉铭] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shangdong University,2012,Vol.47,Issue.4,101-103

资源类型:期刊论文

18. Sobolev方程的扩展混合体积元方法 CSCD

作者:李娜;高夫征;张天德

作者机构:[李娜] 山东大学数学学院, 济南, 山东 250100, 中国.;[高夫征] 山东大学数学学院, 济南, 山东 250100, 中国.;[张天德] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shangdong University,2012,Vol.47,Issue.6,34-39+48

资源类型:期刊论文

19. 外-遗传信息与它的外P-推理辨识 CSCD

作者:刘道广;史开泉

作者机构:[刘道广] 山东大学数学学院, 济南, 山东 250100, 中国.;[史开泉] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shangdong University,2012,Vol.47,Issue.8,81-85

资源类型:期刊论文

20. 一种新的城市交通路径搜索算法

作者:阮群生;林宏康;

作者机构:[阮群生]宁德师范学院计算机与信息工程系;[林宏康]山东大学数学与系统科学学院

来源:计算机工程与应用,Computer Engineering and Applications,2012,Issue.34,237-240

资源类型:期刊论文

共 9 页, 171 条记录

TOP